# SDR R61A202103240069

- Difficulty date: March 10, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 PAX FLOOR STRUCTURE CORROSION FOUND ON SHEAR PLATE BETWEEN FR 86-87 BL 0-BL 6. REPLACED SHEAR PANEL PN 170-65928-001 IAW SRM 51-42-01. SEE AAR NRC# 45000867-2000-0071 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
